<!DOCTYPE HTML PUBLIC "-//W3C//DTD HTML 4.0 Transitional//EN">
<HTML><HEAD>
<META http-equiv=Content-Type content="text/html; charset=US-ASCII">
<META content="MSHTML 6.00.2745.2800" name=GENERATOR></HEAD>
<BODY id=role_body style="FONT-SIZE: 10pt; COLOR: #000000; FONT-FAMILY: Arial" 
bottomMargin=7 leftMargin=7 topMargin=7 rightMargin=7><FONT id=role_document 
face=Arial color=#000000 size=2>
<DIV>
<DIV>In a message dated 25/01/2005 16:47:13 GMT Standard Time, jfreed1@umbc.edu 
writes:</DIV>
<BLOCKQUOTE style="PADDING-LEFT: 0px; MARGIN-LEFT: 0px"><FONT 
  style="BACKGROUND-COLOR: transparent" face=Arial color=#000000 size=2>Even now 
  at 10 plus weeks&nbsp; my energy level is still low (as it was before<BR>&gt; 
  ibo) and i am to put it simply, still, uncomfortable. Some nights i 
  could<BR>&gt; swear i am feeling honest to god (minor) withdrawal pain though 
  i cannot<BR>&gt; actually believe that i am at this 
point<BR></FONT></BLOCKQUOTE></DIV>
<DIV></DIV>
<DIV>Could they really be withdrawals 10 weeks on????????&nbsp; You are doing it 
and well done to you, Im planning to detox on subutex in a couple of weeks! 
would love to do the ibo but can not get the cash together</DIV>
<DIV>love Donna</DIV></FONT></BODY></HTML>